Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spatial critical points of solutions of a one-dimensional nonlinear parabolic problem


Author: Lawrence Turyn
Journal: Proc. Amer. Math. Soc. 106 (1989), 1003-1009
MSC: Primary 35K55; Secondary 35B05, 58E05
MathSciNet review: 961417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The number of spatial critical points is nonincreasing in time, for positive, analytic solutions of a scalar, nonlinear, parabolic partial differential equation in one space dimension. While proving this, we answer the question: What happens to a critical point which loses simplicity?


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K55, 35B05, 58E05

Retrieve articles in all journals with MSC: 35K55, 35B05, 58E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0961417-5
PII: S 0002-9939(1989)0961417-5
Article copyright: © Copyright 1989 American Mathematical Society